# SDR HERA9525

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73733
- Make and model: Cessna 207A
- Aircraft serial: 20700618
- System (JASC): 7800 · Engine Exhaust System
- Part: Muffler
- Part number: 12502505
- Condition: Burned Out
- Location: Engine
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ABL - FLT 1521 - ON TAKEOFF, THE ENGINE BEGAN LOOSING POWER AND DEVELOPED A NOTICEABLE VIBRATION.  THE CYLINDER HEAD TEMPERATURE AND EXHAUST GAS TEMPERATURE BEGAN TO CLIMB SO THE PILOT REDUCED POWER AND RETURNED TO THE AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE FOUND THE RT FLAME CONE IN THE EXHAUST MUFFLER HAD COME LOOSE AND WAS BLOCKING THE EXHAUST OUTLET.  THE MUFFLER WAS REMOVED AND REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
